# SDR DALA2023012500618

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 77,336 hours, 10,182 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 FRM 71 - FRM 74 FLOOR BEAM 28 INCHES FROM LEFT WALL, HAS CORROSION. CORRECTIVE ACTION: REPAIRED PER A330 SRM 53-00-15-300-004. (2597770)
